Results in Mathematics

, 74:198 | Cite as

Convergence of Bi-shift Localized Szász–Mirakjan Operators

  • Linsen XieEmail author
  • Tingfan Xie


Let \(\{\delta _{n} \}^{\infty }_{n=1}\)   and   \(\{\delta ^{\prime }_{n}\}^{\infty }_{n=1}\) be two sequences of positive numbers, and
$$\begin{aligned} C_{n,x}= \{ k: k\in N\cup \{0\} \,\,\text{ and }\,\, n(x-\delta ^{\prime }_{n})\le k\le n(x+\delta _{n}) \}. \end{aligned}$$
For any continuous function \(f: [0,\infty ) \rightarrow \mathbb {{\mathbb {R}}}\), we define a new localized Szász–Mirakjan operator as follows:
$$\begin{aligned} S_{n,\delta _{n},\delta ^{\prime }_{n}}(f,x)=e^{-nx}\sum _{k\in C_{n,x}}\frac{(nx)^{k}}{k!}f\left( \frac{k}{n}\right) , \,\, x\ge 0. \end{aligned}$$
We call this bi-shift localized Szász–Mirakjan operators. Certain new convergence theorems are obtained for such operators when the limits both \(\lim _{n\rightarrow \infty }\delta _{n}\sqrt{n}\) and \(\lim _{n\rightarrow \infty }\delta ^{\prime }_{n}\sqrt{n}\) exist.


Bi-shift localization Szász–Mirakjan convergence 

Mathematics Subject Classification




The authors are grateful to the anonymous referee for her/his very careful reading of the paper and her/his advice. This work was partially done when the first author was visiting St. Francis Xavier University. He would express his gratitude to the hospitality there. Supported by National Natural Science Foundation of China (11771194).


  1. 1.
    Becker, M.: Global approximation theorems for Szász–Mirakjan and Baskakov operators in polynomial weight spaces. Indiana Univ. Math. J. 27, 127–142 (1978)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Ditzian, Z.: Convergence of sequences of linear positive operators: remarks and applications. J. Approx. Theory 14, 296–301 (1975)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Grof, J.: Über approximation durch polynome mit Belegfunktionen. Acta Math. Acad. Sci. Hungar. 35, 109–116 (1980)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Hermann, T.: Approximation of unbounded functions on unbounded interval. Acta Math. Hungar. 29, 393–398 (1977)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Lehnhoff, H.G.: On a modified Szász–Mirakjan operator. J. Approx. Theory 42, 278–282 (1984)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Omey, E.: Note on operators of Szász–Mirakjan type. J. Approx. Theory 47, 246–254 (1986)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Sun, X.H.: On the convergence of the modified Szász–Mirakjan operator. Approx. Theory Appl. 10, 20–25 (1994)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Wang, J.L., Zhou, S.P.: On the convergence of modified Baskakov operators. Bull. Inst. Math. Acad. Sin. 28, 117–123 (2000)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Xie, L.S., Xie, T.F.: Approximation theorems for localized Szász–Mirakjan operator. J. Approx. Theory 152, 125–134 (2008)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Zhou, G.Z., Zhou, S.P.: A remark on a modified Szász–Mirakjan operator. Colloq. Math. 79, 157–160 (1999)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsLishui UniversityLishuiChina
  2. 2.Department of MathematicsChina Jiliang UniversityHangzhouChina

Personalised recommendations